# SDR UALA2012102306074

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 51,839 hours, 20,693 cycles
- Engine: Iae V2522A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR VIBRATION DURING TAKEOFF ROLL.  HEAVY VIBRATION ON TAKEOFF, LITTLE AT 70 KNOTS AND LOTS AT V ROTATION.  REPLACED BOTH NLG WHEEL ASSY FOR REMOVAL AND REF 32-41-12-400- 001-A FOR INSTALLATION.
